# SDR AALA202301135322

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 28,420 hours, 11,288 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO CLT DUE TO A LANDING GEAR SHOCK ABSORBER FAULT AFTER TAKE OFF AND CREW REPORTED HAVING DIFFICULTY RAISING THE LANDING GEAR HANDLE TO THE UP POSITION. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED.  (OPEN)
